×

Found 623 Documents (Results 1–100)

100
MathJax

Continuous-state branching processes with immigration. (English) Zbl 1453.60145

Jiao, Ying (ed.), From probability to finance. Lecture notes of BICMR summer school on financial mathematics, Beijing International Center for Mathematical Research, Beijing, China, May 29 – June 9, 2017. Singapore: Springer. Math. Lect. Peking Univ., 1-69 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Controllable Markov jump processes. I: Optimum filtering based on complex observations. (English. Russian original) Zbl 1420.93033

J. Comput. Syst. Sci. Int. 57, No. 6, 890-906 (2018); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2018, No. 6, 64-83 (2018).
MSC:  93E11 93C15 60G44
PDF BibTeX XML Cite
Full Text: DOI

Probabilistic approach to the stochastic Burgers equation. (English) Zbl 1405.35262

Eberle, Andreas (ed.) et al., Stochastic partial differential equations and related fields. In honor of Michael Röckner, SPDERF, Bielefeld, Germany, October 10–14, 2016. Cham: Springer (ISBN 978-3-319-74928-0/hbk; 978-3-319-74929-7/ebook). Springer Proceedings in Mathematics & Statistics 229, 515-527 (2018).
MSC:  35R60 35Q53
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software